Volume 10 Issue 142
Published - 14:00 UTC 08:00 EST 24-May-2008 
Next Update - 14:00 UTC 08:00 EST 25-May-2008

Editor: Susan K. Boyer, RN
Vidyya.
All rights reserved.






  

 




Information for patients: Managing loose stools (diarrhea) caused by radiation therapy

(24 May 2008: VIDYYA MEDICAL NEWS SERVICE) -- Managing the side effects of radiation therapy doesn't have to be difficult. Read this easy-to-read fact sheet for radiation therapy patients that includes information and tips to help people manage diarrhea, feel better during treatment, and talk with their doctor or nurse.

You can download the sheet: http://www.vidyya.com/11pdfs/diarrhea.pdf or listen to the podcast http://www.mypodcast.com/fsaudio/vidyya_20080521_1259-233531.mp3

This information is copyright free and may be freely distributed.

Return to Vidyya Medical News Service for 24 May 2008

© Vidyya. All rights reserved.

Information appearing on the Vidyya Medical News Service is not intended as a substitute for professional medical care. Seek professional medical help and follow your health care provider's advice.

Interested in subscribing to our daily e-mail newsletter? Send an email to Vidyya@vidyya.com with the word subscribe in the subject field.